Locally conformal symplectic structures and their generalizations from the point of view of Lie algebroids

Authors

  • Roman Kadobianski National Technical University of Ukraine “Kiev Polytechnic Institute”, prosp. Peremogy 37, Kiev 03056, Ukraine
  • Jan Kubarski Institute of Mathematics, Polish Academy of Sciences, ul. Śniadeckich 8, PL-00-950 Warszawa, Poland; Institute of Mathematics, Technical University of Łódź, ul. Wólczańska 215, PL-93-005 Łódź, Poland

Abstract

We study locally conformal symplectic structures and their generalizations from the point of view of transitive Lie algebroids. To consider l.c.s. structures and their generalizations we use Lie algebroids with trivial adjoint Lie algebra bundles M × R and M × g. We observe that important l.c.s. notions can be translated into the language of Lie algebroids. We generalize l.c.s. structures to g-l.c.s. structures in which we can consider an arbitrary finite dimensional Lie algebra g instead of the commutative Lie algebra R.

References

B. Balcerzak, J. Kubarski, W. Walas, Primary characteristic homomorphism of pairs of Lie algebroids and Mackenzie algebroid, In: Lie Algebroids and Related Topics in Differential Geometry, Banach Center Publications, Volume 54, Institute of Mathematics, Polish Academy of Science, Warszawa, 2001, 135-173.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Banyaga, Some properties of locally conformal symplectic structures, Comment. Math. Helv. 77 (2002), 383-398.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Banyaga, Examples of non dω-exact locally conformal symplectic forms, arXiv: math. SG/0308167v1 (2003).
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Bott, L. Tu, Differential forms in algebraic topology, Graduate Texts in Mathematics 82, Springer-Verlag, New York – Berlin, 1982.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Evens, J-H. Lu, A. Weinstein, Transverse measures, the modular class and a cohomology pairing for Lie algebroids, Quart. J. Math. Oxford 50 (1999), 417- 436.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R.L. Fernandes, Lie algebroids, holonomy and characteristic classes, Adv. Math. 170, (2002) 119-179.
##plugins.generic.googleScholarLinks.settings.viewInGS##

F. Guedira, A. Lichnerowicz, Géometrie des algébres de Lie locales de Kirillov, J. Math. Pures Appl. 63 (1984), 407-484.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Haller, T. Rybicki, On the group of diffeomorphisms preserving a locally conformal symplectic structure, Ann. Global Anal. Geom. 17 (1999), 475-502.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.C. Herz, Pseudo-algèbres de Lie, C. R. Acad. Sci. Paris 263 (1953), I 1935- 1937, II 2289-2291.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Kadobianski, J. Kubarski, V. Kushnirevitch, R. Wolak Transitive Lie algebroids of rank 1 and locally conformal symplectic structures, J. Geom. Phys. 46 (2003), 151-158.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Kubarski, Lie algebroid of a principal fibre bundle, Publ. Dép. Math. Nouvelle Sér. A 89-1, Univ. Claude-Bernard, Lyon, 1989.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Kubarski, The Chern-Weil homomorphism of regular Lie algebroids, Publications du Departement de Matematiques Universite de Lyon 1, 1991.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Kubarski, Fibre integral in regular Lie algebroids, New Developments in Differential Geometry, Budapest 1996, Kluwer Acad. Publ., Dordrecht, 1999, 173-202.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Kubarski, A.S. Mishchenko, Nondegenerate cohomology pairing for transitive Lie algebroids, characterization, submitted.
##plugins.generic.googleScholarLinks.settings.viewInGS##

K. Mackenzie, Lie Groupoids and Lie Algebroids in Differential Geometry, London Mathematical Society Lecture Note Series 124, Cambridge University Press, Cambridge, 1987.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Pradines, Théorie de Lie pour les groupoides differentiables, Atti del Convegno Internazionale di Geometria Differenziale, Bologna, 28-30, IX, 1967.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Pradines, How to define the graph of a singular foliation, Cahiers Topologie Géom. Différentielle Catég. 26 (1985), 339-380. National Technical University of Ukraine “Kiev Polytechnic Institute” prosp. Peremogy 37 Kiev 03056 Ukraine E-mail: romkad@ukr.net.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2004-05-22

How to Cite

Kadobianski, R., & Kubarski, J. (2004). Locally conformal symplectic structures and their generalizations from the point of view of Lie algebroids. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 4, 87–102. Retrieved from https://studmath.uken.krakow.pl/article/view/13311